Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
boyo

2 years post tane

I finished a 6 month course of accutane august 2009 (worked perfectly for me)...didnt get any spots for a whole year then skin started getting ever so slightly oily...in the last few months ive started slowly getting spots, random ones, every couple of days, but in places where i didnt get acne before.

before, i got cystic acne on my cheeks, now i get random spots on my jawline and neck and a few around my lower cheeks. they arent cystic or anything, they are quite small, but do u think this is a sign of a relapse?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×